# SDR AALA980037

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIG5192
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY EXIT LIGHT IN AFT LEFT GALLEY GOES DIM AFTER LIGHT IS TURNED TO ON POSITION.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT WITH SERVICEABLE UNIT NR LIG 5192 SN ON 4307.  OPERATION CHECKS NORMAL.  TST:  56,854.46 HOURS.  CYCLES:  35,139.  (X)
